# SDR ASAA2017112222669

- Difficulty date: November 22, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 42,933 hours, 12,786 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 13226
- Condition: Faulted
- Location: Ram Air Exhaus
- Part time: 26,729 hours, 8,793 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT REMAINED ILLUMINATED DURING CLIMB, AND CRUISE.  ACFT GROUNDED.  REMOVED & REPLACED THE LT RAM AIR INLET ACTUATOR IAW AMM 21-51-21.  ACCOMPLISHED LT PACK TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002, OPS CHECKED NORMAL. RT TEMP CONTROLLER SHOWS NO FAULTS.
